×

zbMATH — the first resource for mathematics

Found 157 Documents (Results 1–100)

100
MathJax
Gao, David Yang (ed.) et al., Canonical duality theory. Unified methodology for multidisciplinary study. Cham: Springer (ISBN 978-3-319-58016-6/hbk; 978-3-319-58017-3/ebook). Advances in Mechanics and Mathematics 37, 89-103 (2017).
MSC:  49S05 74B20 49J40
PDF BibTeX XML Cite
Full Text: DOI
Li, Xing (ed.), Integral equations, boundary value problems and related problems. Selected papers of the 15th conference, Yínchuān, China, August 19–23, 2012. Dedicated to Chien-Ke Lu on the occasion of his 90th birthday. Hackensack, NJ: World Scientific (ISBN 978-981-4452-87-8/hbk; 978-981-4452-89-2/ebook). 75-85 (2013).
MSC:  86-08 86A17 74S15
PDF BibTeX XML Cite
Descalzi, Orazio (ed.) et al., Instabilities and nonequilibrium structures IX. Lectures and selected papers from the 9th international workshop, Viña del Mar, Chile, December 2001. Dordrecht: Kluwer Academic Publishers (ISBN 1-4020-1950-5/hbk). Nonlinear Phenomena and Complex Systems 9, 219-232 (2004).
MSC:  74J10 74J20 74S60
PDF BibTeX XML Cite
Fiedler, B. (ed.) et al., International conference on differential equations. Proceedings of the conference, Equadiff ’99, Berlin, Germany, August 1-7, 1999. Vol. 1. Singapore: World Scientific. 460-462 (2000).
MSC:  74B20 74G65 74G25
PDF BibTeX XML Cite
Bermúdez, Alfredo (ed.) et al., Mathematical and numerical aspects of wave propagation. 5th international conference, Santiago de Compostela, Spain, July 10-14, 2000. Philadelphia, PA: SIAM, Society for Industrial and Applied Mathematics. 123-127 (2000).
MSC:  74H10 74D99 74H40
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
all top 3
Software